Diffusion–Recombination Impedance Model for Solar Cells with Disorder and Nonlinear Recombination
Article first published online: 23 SEP 2013
Copyright © 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 1, Issue 1, pages 289–296, January 3, 2014
How to Cite
Bisquert, J., Mora-Sero, I. and Fabregat-Santiago, F. (2014), Diffusion–Recombination Impedance Model for Solar Cells with Disorder and Nonlinear Recombination. CHEMELECTROCHEM, 1: 289–296. doi: 10.1002/celc.201300091
- Issue published online: 20 JAN 2014
- Article first published online: 23 SEP 2013
- Manuscript Received: 5 JUL 2013
- Generalitat Valenciana. Grant Number: PROMETEO/2009/058
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!